# SDR ASAA2021062435185

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,462 hours, 16,121 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Light
- Condition: No Test
- Location: Nr 1 Eng Overhea
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE/OVERHEAT TEST #1 ENGINE OVERHEAT AND DISCHARGE DOES NOT ILLUMINATE IN NORMAL. GROUNDED - YES. COULD NOT DUPLICATE FAULT, BOTH A & B LOOPS WORKING NORMALLY. DUE TO HISTORY OF INTERMITTENT FAULT, PERFORMED B737-800 FIM 26-10 TASK 805. ALL 4 A LOOP DETECTORS OHM GOOD PER B737-800 WDM 26-11-11-1. DURING LOOP DISASSEMBLY FOR OHM TESTING, FOUND BOTH LUGS ON UPPER DETECTOR OF MW0326 WERE NOT CRIMPED CORRECTLY AND WERE ABLE TO BE PULLED OFF OF DETECTOR WIRING. ALSO FOUND UPPER FAN LOOP LUG BROKEN ON MW0315. RETERMINATED ALL 3 LUGS REF 737 SWPM CHAP 20. PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE REF FIM 26-10 TASK 801. ETOPS GROUND VERIFICATION SUCCESSFUL.
